MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 32IN 4K OLED SURGICAL DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO

STRYKER ENDOSCOPY-SAN JOSE PKG 32IN 4K OLED SURGICAL DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Catalog Number 0240031300
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
The device is the primary monitor.The oled screen turned white and would not route to a different screen.There was an image loss and it remained lost.The image never returned and the current monitor is no longer usable.To complete the procedure, there was another oled hanging in the room, and the procedure was finished with that monitor.This caused a delay of about 10 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: there was a delay in case, as the current monitor is no longer usable.Update - the device is the primary monitor.The oled screen turned white and would not route to a different screen.There was an image loss and it remained lost.The image never returned.To complete the procedure, there was another oled hanging in the room, and the procedure was finished with that monitor.This caused a delay of about 10 minutes the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be monitor settings or setup issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG 32IN 4K OLED SURGICAL DISPLAY
Common Device Name
CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23186996
Report Number0002936485-2025-00813
Device Sequence Number9843353
Product Code FWB
UDI-Device Identifier07613327592146
UDI-Public07613327592146
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240031300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown